Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Burning sensation in stomach, endoscopy done, impression of fundal gastritis. Problem reoccurred on stopping medication. Permanent solution?

Sir last year i found some burning sensation in stomach in Jan.2011 so i contacted gastroentrologist.he 2suggested me for endoscopy and it was done and the impression was fundal gastritis .he gave me medicine for 4 months. Itake them without break but when i left the medicine the same problem arises.i consulted the docotor againthen he suggested me to take one tablet named Rabiprozol 20mg. daily and he also told me that now it has become chronic.sir y question is that is there any permanent solution for this disease? sir i am42years old. Sir i have fed up. Should i do suicide?or is there any last hope
Asked On : Sat, 10 Nov 2012
Answers:  0 Views:  1572 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor